Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Started irregular periods after miscarriage. Will it be normal after taking primolut N?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I had a miscarriage in April of this year, it went ok and things went back to normal 28 days after it as I never had any problems with my periods, Then after the second month my period went haywire and it lasted for about 3 weeks, I had all the tests done, scans etc and doctor told me that it was disfunctional bleeding and he put me on a course of Primolut N for three months, 21 days with a free period of 7 days. This is my last month on them and I am hoping things will go back to normal now. Do you think they will
Posted Tue, 4 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Sree Gouri SR 32 minutes later
Thanks for the query.

Usually after miscarriage it will take sometime for regularization of the periods.
But as you got two normal periods after the miscarriage, that episode may not be responsible for your prolonged periods.
As all your investigations were normal, possibly dysfunctional uterine bleeding is the cause of your problem as your doctors told.
Generally in this condition no structural abnormality can be found and only hormonal imbalance can be noted.
So because of that your doctor might have put you on three cycles of hormonal pills.
Now, yes, there is a possibility of normalization of menstrual periods after the completion of three cycles of hormonal pills.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor